CST – Computer Simulation Technology

Propagation of Electromagnetic Waves in a Sinusoidally Modulated Dielectric Substrate

Title:
Propagation of Electromagnetic Waves in a Sinusoidally Modulated Dielectric Substrate
Author(s):
Ladislau Matekovits, Guillermo Carlos Vietti Colomé, Mario Orefice
Source:
IEEE Antennas and Wireless Propagation Letters
Vol./Issue/Date:
Volume: 6, 2007
Year:
2007
Page(s):
207-210
Keywords:
Electromagnetic bandgap (EBG), microstrip structures, periodic structures
Abstract:
A single-layer microstrip structure with variable line width is considered in order to create, by periodic repetition, an electromagnetic bandgap structure. The width of the line is varied in such a way as to guarantee a sinusoidally modulated value of the effective dielectric constant along the longitudinal direction. By repeating periodically the structure in the orthogonal direction, a high-impedance surface is obtained. Continuous and discrete line configurations are considered, and the performances of the two-dimensional structure with respect to the uniform line case are compared.
Document:

Back to References

contact support

Your session has expired. Redirecting you to the login page...